Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2014, 3:07 AM EDT for Ocean County, New Jersey. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 3:07 AM EDT (07:07 UTC)
- Expired
- Jun 19, 2014, 4:15 AM EDT
- In force
- 68 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:27 AM EDT | TSTM WND GST 59 | Tuckerton, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1693 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
548
WWUS81 KPHI 190707
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 AM EDT THU JUN 19 2014
NJZ020-022-026-027-190815-
ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
307 AM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...
SOUTHEASTERN BURLINGTON AND SOUTHERN OCEAN COUNTIES...
AT 306 AM EDT...A STRONG THUNDERSTORM WAS NEAR CHATSWORTH...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR OLD HALFWAY AROUND 320 AM...BROOKVILLE AROUND
330 AM...WARETOWN AROUND 340 AM...BARNEGAT LIGHT AROUND 350 AM AND
SEASIDE HEIGHTS AROUND 400 AM.
LAT...LON 3977 7408 3967 7414 3960 7421 3956 7422
3949 7434 3951 7436 3954 7435 3954 7440
3949 7439 3946 7442 3941 7455 3990 7458
3996 7406
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 12:35 AM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 19, 12:35 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1235 AM EDT THU JUN 19 2014 .SYNOPSIS... A FRONTAL BOUNDARY WILL MOVE INTO THE AREA TONIGHT, BEFORE SAGGING SOUTH OF THE AREA THROUGH THURSDAY. AN AREA OF LOW PRESSURE WILL MOVE OUT OF THE OHIO RIVER VALLY ALONG THIS FRONT ON FRIDAY, BUT PASS TO OUR SOUTH SATURDAY. HIGH PRESSURE WILL BUILD ACROSS THE NORTHEAST SUNDAY, THEN OFF THE COAST MONDAY. THE FRONTAL BOUNDARY TO OUR SOUTH IS EXPECTED TO LIFT TO THE NORTH TOWARD THE AREA EARLY NEXT WEEK, BEFORE ANOTHER COLD FRONT MOVES ACROSS THE AREA. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... CONDITIONS WERE CONTINUING TO STABILIZE IN EASTERN PENNSYLVANIA AND NEW JERSEY AROUND 1230 AM. AS A RESULT, THE SHOWERS AND THUNDERSTORMS MOVING EASTWARD FROM THE SUSQUEHANNA RIVER VALLEY SHOULD WEAKEN FURTHER AS THEY PASS INTO OUR FORECAST AREA. MEANWHILE, CONDITIONS REMAINED RATHER UNSTABLE ACROSS MUCH OF MARYLAND, DELAWARE AND EASTERN VIRGINIA, ESPECIALLY FROM THE POTOMAC RIVER VALLEY ONTO THE MIDDLE DELMARVA AND SOUTHWARD. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO TRACK ACROSS THAT AREA FOR THE NEXT FEW HOURS. WHILE THE THUNDERSTORMS MAY BECOME STRONG, ANY ADDITIONAL SEVERE WEATHER SHOULD BE LIMITED AS THE ATMOSPHERE SLOWLY STABILIZES THERE. BRIEF DOWNPOURS REMAIN POSSIBLE. WE ARE ANTICIPATING AN INCREASE IN CLOUD COVER DURING THE NIGHT AS DEBRIS CLOUDS FROM THE CONVECTION OVERSPREAD OUR REGION. MINIMUM TEMPERATURES SHOULD RANGE FROM THE LOWER AND MIDDLE 60S IN THE NORTH TO THE LOWER 70S IN THE SOUTH. THE WIND SHOULD BE LIGHT AND VARIABLE. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 AM FRIDAY/... BOTH THE GFS AND NAM HAVE A SLUG OF DEEPER MOISTURE AND OMEGA TRACKING THROUGH THE REGION TOMORROW. THE NAM IS FASTER, ALTHOUGH BOTH SHOW DRYING LATE IN THE DAY ACROSS THE NORTHERN ZONES. POPS WERE PUSHED UP INTO THE HIGH CHANCE. MAY TURN OUT TO BE LIKELY. WE ARE NOT CURRENTLY OUTLOOKED. NO ENHANCED WORDING WAS USED, JUST SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL BE 6 TO 10 DEGREES COOLER THAN TODAY WITH MORE CLOUDINESS. AGAIN, CLOUDS SHOULD DECREASE FROM NORTH TO SOUTH LATE IN THE DAY. WINDS WILL BE LIGHTER TOMORROW AND CONTINUE TO VEER TO THE NORTH AS THE DAY PROGRESSES AND THE BOUNDARY CONTINUES TO PUSH SOUTH. && .LONG TERM /FRIDAY THROUGH THURSDAY/... THE FRONTAL BOUNDARY SHOULD HAVE MOVED WELL SOUTH OF THE AREA BY THURSDAY EVENING, AND WILL CONTINUE TO PUSH FURTHER SOUTH OF THE AREA INTO FRIDAY. WE EXPECT ANY SHOWER/THUNDERSTORM ACTIVITY THAT DEVELOPS DURING THE DAY THURSDAY TO BEGIN TO COME TO AN END BY THURSDAY EVENING AS THE SHORT WAVE/VORTICITY IMPULSE THAT HELPS TO CREATE THEM PUSHES SOUTH WITH THE FRONT. MOST OF FRIDAY SHOULD BE DRY AS THE FRONT WILL BE TO OUR SOUTH, AND NO SHORT WAVE/VORT IMPULSES ARE EXPECTED TO AFFECT THE AREA. BUT AS WE MOVE INTO THE LATTER PART OF THE DAY, AND ESPECIALLY OVERNIGHT FRIDAY/SATURDAY MORNING, SEVERAL SHORT WAVE/VORTICITY IMPULSES ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER THE OHIO RIVER VALLEY APPROACH AND MOVE THROUGH THE AREA. THE LOW WILL DEVELOP ON THE WESTERN SIDE OF THE FRONTAL BOUNDARY THAT MOVES TO OUR SOUTH ON THURSDAY, AND IS EXPECTED TO PASS TO OUR SOUTH FRIDAY NIGHT INTO SATURDAY. HOWEVER, THERE REMAINS A CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY NIGHT INTO SATURDAY WITH THE VORTICITY IMPULSES EXPECTED, ESPECIALLY ACROSS THE SOUTHERN HALF OF THE AREA. SATURDAY NIGHT INTO SUNDAY SHOULD RETURN TO A DRY FORECAST AS HIGH PRESSURE AND DRIER AIR BUILDS ACROSS THE NORTHEAST. ALSO, THERE ARE NO WELL DEFINED SHORT WAVE/VORTICITY IMPULSES FORECAST IN THE NORTHWEST FLOW ALOFT EITHER. SUNDAY NIGHT INTO MONDAY NIGHT, THE HIGH PRESSURE IS EXPECTED TO BUILD OFF THE NORTHEAST COAST, AND KEEP OUR AREA IN A EAST TO SOUTHEAST FLOW. THIS MAY KEEP THE AREA FAIRLY CLOUDY DURING THIS PERIOD. WE HAVE MAINTAINED A CHANCE OF SHOWERS AND THUNDERSTORMS, BUT IF THE EASTERLY FLOW MAINTAINS ITSELF, CONVECTION MAY BE HARD TO COME BY, AND WITH NO WELL DEFINED SHORT WAVE/VORTICITY IMPULSES EXPECTED, THIS COULD ALSO LIMIT ANY PRECIPITATION AT ALL. THE MORE LIKELY PERIOD FOR SHOWERS AND THUNDERSTORMS WILL BE TUESDAY THROUGH WEDNESDAY AS THE BOUNDARY TO OUR SOUTH BEGINS TO LIFT NORTHWARD TOWARD THE AREA, AND A COLD FRONTAL BOUNDARY PUSHES EASTWARD ACROSS THE AREA. TEMPERATURES THROUGH THE EXPECTED ARE EXPECTED TO BE AROUND OR ABOVE AVERAGE, WITH THE EXCEPTION OF SATURDAY AND SUNDAY WHICH IS FORECAST TO BE JUST BELOW AVERAGE. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CLOUDS INCREASE OVERNIGHT AS A FRONTAL BOUNDARY SAGS SWD THRU THE TERMINALS AND A DISTURBANCE APPROACHES FROM THE WEST. THESE CLOUDS WOULD LIMIT THE POTENTIAL FOR RADIATIONAL FOG TO DEVELOP. VCSH ADDED TO TAF SITES TNGT FOR THE WESTERN TERMINALS AND DURING THE DAY TIME FOR ALL SITES. TSRA CHANCES INCREASE FARTHER SOUTH TOWARD THE DELMARVA. BRIEF MVFR OR IFR VSBYS COULD ACCOMPANY HEAVIER SHRA OR TSRA. OUTLOOK... THURSDAY NIGHT-FRIDAY NIGHT...MOSTLY VFR. SHOWERS POSSIBLE LATE FRIDAY NIGHT/EARLY SATURDAY MORNING. SATURDAY...VFR EARLY, THEN MVFR POSSIBLE BY AFTERNOON. SHOWERS AND THUNDERSTORMS ALSO POSSIBLE. SATURDAY NIGHT...MVFR POSSIBLE EARLY, THEN RETURN TO VFR OVERNIGHT. SUNDAY...VFR && .MARINE... NO HEADLINES THROUGH TOMORROW. WINDS WILL MAINLY BE IN THE 5 TO 10 KT RANGE, FIRST OUT OF THE NORTHWEST AND THEN NORTH. SEAS WILL BE IN THE 2 TO 3 FOOT RANGE ON THE OCEAN AND 1 TO 2 FOOT RANGE ON THE BAY. THERE'S A CHANCE OF SHOWERS AND THUNDERSTORMS LATER TONIGHT AND TOMORROW. OUTLOOK... SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH THE OUTLOOK PERIOD. WINDS MAY OCCASIONALLY GUST AROUND 20 KNOTS, BUT REMAIN BELOW ADVISORY LEVELS. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EARLY THURSDAY NIGHT AND AGAIN SATURDAY INTO SATURDAY NIGHT. LOCALLY HIGHER WINDS AND SEAS ARE POSSIBLE WITH THUNDERSTORMS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO SHORT TERM...KRUZDLO LONG TERM...ROBERTSON AVIATION...KRUZDLO/ROBERTSON MARINE...KRUZDLO/ROBERTSON
Hazardous weather outlook, Jun 19, 1:55 AM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 155 AM EDT THU JUN 19 2014 NJZ001-007>010-012>015-019-020-022>027-PAZ054-055-061-062-105-106- 200600- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-LEHIGH-NORTHAMPTON-UPPER BUCKS- LOWER BUCKS- 155 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021-PAZ060-070-071- 101>104-200600- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-BERKS- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY- 155 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WITH HEAVY RAIN, GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-200600- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 155 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-200600- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 155 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WITH HEAVY RAIN, GUSTY WINDS AND DANGEROUS CLOUD TO SURFACE LIGHTNING WILL OCCUR OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 10:51 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT WED JUN 18 2014
DEZ001-002-MDZ008-012-015-020-190415-
CAROLINE MD-CECIL MD-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
1051 PM EDT WED JUN 18 2014
...STRONG THUNDERSTORMS WILL AFFECT KENT...NORTHERN CAROLINE...QUEEN
ANNE'S...SOUTHERN CECIL...SOUTHERN NEW CASTLE AND WESTERN KENT
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS KENT AND QUEEN
ANNE'S COUNTIES AND WERE MOVING EAST AT 30 MPH. ADDITIONAL SHOWERS
AND THUNDERSTORMS WERE DEVELOPING WEST OF CHESAPEAKE BAY AND WERE
MOVING EASTWARD.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3905 7631 3900 7626 3902 7625 3917 7629
3932 7619 3944 7600 3952 7599 3954 7607
3963 7615 3953 7556 3947 7558 3939 7551
3890 7550 3897 7621 3900 7618 3901 7624
3899 7626 3898 7622 3898 7634
NIERENBERGSpecial weather statement, Jun 19, 12:07 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT THU JUN 19 2014
DEZ001-MDZ008-012-NJZ016-021-190515-
CECIL MD-CUMBERLAND NJ-KENT MD-NEW CASTLE DE-SALEM NJ-
1207 AM EDT THU JUN 19 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...NORTHWESTERN
CUMBERLAND...SOUTHEASTERN CECIL...SOUTHERN NEW CASTLE AND
SOUTHWESTERN SALEM COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL...
CUMBERLAND...KENT...NEW CASTLE AND SALEM COUNTIES AT 1206 AM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3944 7600 3952 7556 3947 7558 3940 7552
3943 7548 3946 7555 3952 7553 3957 7526
3934 7521 3933 7537 3943 7547 3940 7552
3937 7550 3935 7555 3931 7558 3927 7596
3942 7601
NIERENBERGSpecial weather statement, Jun 19, 12:43 AM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 AM EDT THU JUN 19 2014
DEZ001-002-MDZ008-012-015-019-020-NJZ016-PAZ070-101-102-190645-
CAROLINE MD-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-KENT DE-KENT MD-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-WESTERN CHESTER PA-
1243 AM EDT THU JUN 19 2014
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...NORTHERN SUSSEX...QUEEN ANNE'S...SALEM...SOUTHERN CHESTER...
SOUTHWESTERN DELAWARE AND TALBOT COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CECIL AND KENT
COUNTIES AT 1242 AM EDT. ADDITIONAL STRONG THUNDERSTORMS WERE MOVING
EAST ACROSS CHESAPEAKE BAY WITH OTHERS IN SOUTHERN PENNSYLVANIA.
THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3887 7625 3881 7621 3882 7620 3894 7624
3884 7639 3905 7631 3900 7618 3918 7628
3952 7599 3973 7621 3989 7599 3990 7536
3979 7542 3952 7528 3938 7543 3959 7555
3947 7558 3893 7530 3869 7636
NIERENBERGSpecial weather statement, Jun 19, 2:23 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 AM EDT THU JUN 19 2014
NJZ021>025-190745-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
223 AM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...NORTHEASTERN CAPE
MAY AND SOUTHERN ATLANTIC COUNTIES...
AT 224 AM EDT...A STRONG THUNDERSTORM WAS NEAR FAIRTON...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR FAIRTON...FAIRTON...CEDARVILLE...AND
ROSENHAYN AROUND 230 AM...MILLVILLE AROUND 240 AM...SOUTH VINELAND...
LAUREL LAKE...LAUREL LAKE...AND VINELAND AROUND 250 AM AND CUMBERLAND
AROUND 300 AM.
LAT...LON 3930 7452 3925 7459 3931 7532 3934 7534
3934 7537 3947 7536 3949 7534 3950 7514
3946 7509 3950 7507 3952 7451
NIERENBERGSpecial weather statement, Jun 19, 2:48 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 AM EDT THU JUN 19 2014
NJZ018>020-027-190800-
CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
248 AM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON...CENTRAL
OCEAN AND NORTH CENTRAL CAMDEN COUNTIES...
AT 248 AM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT LAUREL...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR MEDFORD...LUMBERTON...LUMBERTON...AND MOUNT
HOLLY AROUND 300 AM...PEMBERTON HEIGHTS...PEMBERTON...LEISURETOWNE...
AND TABERNACLE AROUND 310 AM...FORT DIX AND WRIGHTSTOWN AROUND 320
AM.
LAT...LON 3981 7420 3984 7506 3999 7507 4001 7505
4002 7502 4004 7498 4008 7421
NIERENBERGSpecial weather statement, Jun 19, 3:07 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 AM EDT THU JUN 19 2014
NJZ020-022-026-027-190815-
ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
307 AM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...
SOUTHEASTERN BURLINGTON AND SOUTHERN OCEAN COUNTIES...
AT 306 AM EDT...A STRONG THUNDERSTORM WAS NEAR CHATSWORTH...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR OLD HALFWAY AROUND 320 AM...BROOKVILLE AROUND
330 AM...WARETOWN AROUND 340 AM...BARNEGAT LIGHT AROUND 350 AM AND
SEASIDE HEIGHTS AROUND 400 AM.
LAT...LON 3977 7408 3967 7414 3960 7421 3956 7422
3949 7434 3951 7436 3954 7435 3954 7440
3949 7439 3946 7442 3941 7455 3990 7458
3996 7406
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:43 AM EDT | Special Weather Statement | PHI | Salem | 2 hr |
| Jun 19, 1:41 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 64 min |
| Jun 19, 2:23 AM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 82 min |
| Jun 19, 2:48 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 72 min |
| Jun 19, 3:00 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 60 min |
| Jun 19, 3:33 AM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 19, 1:30 AM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 18, 10:51 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 84 min |
| Jun 18, 11:36 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 54 min |
| Jun 19, 1:43 AM EDT | Flash Flood Warning | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Jun 19, 2:01 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 59 min |
| Jun 19, 5:38 PM EDT | Special Weather Statement | PHI | Talbot | 52 min |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.